RUS
ENG
Full version
JOURNALS
// Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
// Archive
Zh. Vychisl. Mat. Mat. Fiz.,
1985
Volume 25,
Number 2,
Pages
295–298
(Mi zvmmf4243)
This article is cited in
2
papers
Scientific communications
On the equality of errors in classes of passive and sequential algorithms
A. G. Sukharev
Moscow
UDC:
519.615.7
MSC:
Primary
65G99
; Secondary
65D15
Received:
20.07.1983
Revised:
03.04.1984
Fulltext:
PDF file (466 kB)
Cited by
English version:
USSR Computational Mathematics and Mathematical Physics, 1985,
25
:1,
193–195
Bibliographic databases:
©
Steklov Math. Inst. of RAS
, 2025